# SDR FDEA201610123547

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 84,976 hours, 31,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Part serial: 2210
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN ELECTRICALLY.   REMOVED AND REPLACED L1  PASSENGER DOOR ELECTRIC ACTUATOR.   OPS CHECKED GOOD IAW AMM  52-11-01-2.
